MAUDE Adverse Event Report: Abbott Medical (CRM-Sylmar) OPTISURE ACTIVE FIXATION, DF-4 CONNECTOR; Permanent Defibrillator Electrodes

Abbott Medical (CRM-Sylmar) OPTISURE ACTIVE FIXATION, DF-4 CONNECTOR; Permanent Defibrillator Electrodes
Model Number LDA210Q/58
Medical Device Problem Code Capturing Problem (2891)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/31/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient presented for in clinic follow-up.Device interrogation revealed that the right ventricular (rv) lead exhibited high capture threshold.An x-ray was performed; however, the results were unknown.The physician explanted and replaced the rv lead.There were no patient consequences reported.

Brand Name
OPTISURE ACTIVE FIXATION, DF-4 CONNECTOR
Common Device Name
Permanent Defibrillator Electrodes
Manufacturer (Section D)
Abbott Medical (CRM-Sylmar)
15900 valley view court
sylmar CA 91342
Manufacturer (Section G)
Abbott Medical (CRM-Sylmar)
15900 valley view court
sylmar CA 91342
Manufacturer Contact
navpreet singh
15900 valley view court
sylmar, CA 91342
MDR Report Key50820720
Report Number2017865-2026-19869
Device Sequence Number10677242
Product Code NVY
UDI-Device Identifier05414734507325
UDI-Public(01)05414734507325(10)A000167107(17)271130
Combination Product (Y/N)Y
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
P950022
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/18/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberLDA210Q/58
Device Lot NumberA000167107
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/31/2026
Initial Report FDA Received Date09/18/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/10/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
GALLANT
Outcome Attributed to Adverse Event Required Intervention;
Patient Age64 YR
Patient SexFemale